Analogies and correspondences between variograms and covariance functions

Gneiting, Tilmann ; Sasvári, Zoltán ; Schlather, Martin

Additional URL:
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Advances in Applied Probability
Volume: 33
Issue number: 3
Page range: 617-630
Place of publication: Sheffield [u.a.]
Publishing house: Applied Probability Trust
ISSN: 0001-8678 , 1475-6064
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics
Abstract: Variograms and covariance functions are key tools in geostatistics. However, various properties, characterizations, and decomposition theorems have been established for covariance functions only. We present analogous results for variograms and explore the connections to covariance functions. Our _ndings include criteria for covariance functions on intervals, and we apply them to exponential models, fractional Brownian motion, and locally polynomial covariances. In particular, we characterize isotropic locally polynomial covariance functions of degree 3.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item